# SDR DL76S020606

- Difficulty date: May 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 46,588 hours, 22,200 cycles
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Part number: 250008632
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE F/A'S NOTICED SMELL IN MID CABIN AREA.  TENTATIVE IDENTIFIED AS PROJECTOR 525.  ALL PROJECTORS TURNED OFF FOR DURATION OF FLT.  PROJECTOR VERIFIED AS HAVING ELECT SMELL.  DEACTIVATED PROJECTOR, FWD TO MCO AND PLA-MEL 25-20-02L.
